MAUDE Adverse Event Report: ASCENSION ORTHOPEDICS, INC. COMBO INSERTER/IMPACTOR. XS

ASCENSION ORTHOPEDICS, INC. COMBO INSERTER/IMPACTOR. XS
Model Number IMP-0926-030-00A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The part has not yet been returned for evaluation and photographs were not provided, so the failure could not be confirmed.According to risk documentation for the fin-lock system, potential causes of instrument damage or breakage include inadequate design, inadequate or incorrect surgical technique, and normal wear and tear.If the part is later returned to integra this investigation may be reopened and updated.As the part was not returned for investigation, a definitive root cause could not be found.Previous investigations identified possible root causes of mishandling of the device, resulting in breakage, as well as inadequate design or wear and tear.If the part is later returned, this complaint may be reopened and an investigation conducted.
 
Event or Problem Description
It was reported that, during surgery, the combo inserter/impactor.Xs broke off when inserting the tin lock glenoid.It is unknown how the procedure was completed.No delays reported.No patient complications reported.

Brand Name
COMBO INSERTER/IMPACTOR. XS
Common Device Name
IMPACTOR
Manufacturer (Section D)
ASCENSION ORTHOPEDICS, INC.
11101 metric blvd
austin TX 78758
Manufacturer (Section G)
ASCENSION ORTHOPEDICS, INC.
11101 metric blvd
austin TX 78758
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key14602386
Report Number3002788818-2022-00032
Device Sequence Number5077183
Product Code HWA
UDI-Device Identifier10381780355922
UDI-Public10381780355922
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMP-0926-030-00A
Device Catalogue NumberIMP-0926-030-00A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date06/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale